Skip to content
← Measures

prom

Borg CR10 · Borg Category Ratio 10 Scale

1 items · 1 min · 0–10 · not scored

Free — register with the owner first

1 Before you use it

What it is

The 0–10 category-ratio version, used for exertion, breathlessness and — in tendinopathy — pain during and after loading.

This is the scale behind the tendon loading rules your management sections use.

When to reach for it

Tendinopathy loading programmes above all — Achilles, patellar, gluteal, proximal hamstring, lateral elbow — and anywhere you are giving a patient permission to work into some discomfort.

2 Giving it

Scoring

0 (nothing at all) to 10 (extremely strong), with a ratio structure allowing values above 10.

State what you are rating. Exertion, breathlessness and pain on the same 0–10 scale are three different measurements.

What it doesn’t measure

Distinguish good pain from bad pain, or replace the 24-hour response check.

3 Reading the score

Interpreting it

No verified thresholds are carried in our library and none are printed here.

The tendinopathy convention — pain up to about 4/10 during loading, settling within 24 hours — is a widely used clinical rule of thumb, and it should be taught as that rather than as an established threshold.

Is the change real?

No verified MCID or MDC is carried in our library for this measure, so the number on its own cannot tell you a change is real. Compare it to this patient's own baseline and say what changed functionally.

Student trap. Giving a tendinopathy patient a 0–10 number without the 24-hour rule. The number during loading is only half the instruction.

Official source: borgperception.se. We don't host the form.

This is a learning tool. It does not diagnose patients and does not replace your clinical educator.

Did this page do its job?

CliniStudy is in beta. One tap is enough — it decides what gets fixed first.